RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2018, Volume 26, Issue 1, Pages 110–123 (Mi adm674)  

RESEARCH ARTICLE

On the saturations of submodules

Lokendra Paudela, Simplice Tchamnab

a Department of Mathematics, The University of Akron, Akron, OH 44325, USA
b Department of Mathematics, Georgia College & State University, Campus Box 017, Milledgeville, GA 31061, USA

Abstract: Let $R\subseteq S$ be a ring extension, and let $A$ be an $R$-submodule of $S$. The saturation of $A$ (in $S$) by $\tau$ is set $A_{[\tau] }= \{x\in S\colon A for some t\in \tau\}$, where $\tau$ is a multiplicative subset of $R$. We study properties of saturations of $R$-submodules of $S$. We use this notion of saturation to characterize star operations $\star$ on ring extensions $R\subseteq S$ satisfying the relation $(A\cap B)^{\star} = A^{\star}\cap B^{\star}$ whenever $A$ and $B$ are two $R$-submodules of $S$ such that $AS= BS = S$.

Keywords: saturation, star operation, ring extension, prime spectrum, localization, flat module.

Funding Agency Grant Number
Georgia College FY 16
The second author was supported by the Georgia College faculty development travel grant FY 16.


Full text: PDF file (385 kB)
References: PDF file   HTML file
MSC: 13A15, 13A18, 13B02
Received: 13.12.2016
Revised: 17.01.2017
Language:

Citation: Lokendra Paudel, Simplice Tchamna, “On the saturations of submodules”, Algebra Discrete Math., 26:1 (2018), 110–123

Citation in format AMSBIB
\Bibitem{PauTch18}
\by Lokendra~Paudel, Simplice~Tchamna
\paper On the saturations of submodules
\jour Algebra Discrete Math.
\yr 2018
\vol 26
\issue 1
\pages 110--123
\mathnet{http://mi.mathnet.ru/adm674}


Linking options:
  • http://mi.mathnet.ru/eng/adm674
  • http://mi.mathnet.ru/eng/adm/v26/i1/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:18
    Full text:10
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020